[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
Main Menu
Home::
Journal Information::
Articles archive::
Submission Instruction::
Registration::
Submit article::
Site Facilities::
Contact us::
::
Google Scholar

Citation Indices from GS

AllSince 2015
Citations4791418726
h-index97
i10-index94

Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Search published articles ::
Showing 1 results for Incremental Algorithms

A.m. Bagirov,
Volume 5, Issue 1 (5-2014)
Abstract

Here, an algorithm is presented for solving the minimum sum-of-squares clustering problems using their difference of convex representations. The proposed algorithm is based on an incremental approach and applies the well known DC algorithm at each iteration. The proposed algorithm is tested and compared with other clustering algorithms using large real world data sets.

Page 1 from 1     

مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.04 seconds with 27 queries by YEKTAWEB 4227